Journal article icon

Journal article

Coupling and option price comparisons in a jump-diffusion model

Actions


Access Document


Publisher copy:
10.1080/1045112031000084343

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Divisional Administration
Sub department:
Oxford-Man Institute
Role:
Author
Journal:
Stochastics An International Journal of Probability and Stochastic Processes
Volume:
75
Issue:
3
Pages:
79-101
Publication date:
2003-06-01
DOI:
ISSN:
1744-2508
Source identifiers:
324998
Pubs id:
pubs:324998
UUID:
uuid:c8a2be37-42b9-413c-825f-f759858e48ea
Local pid:
pubs:324998
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP